# SDR ASAA2021021134097

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,229 hours, 6,754 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH FMC FAIL WITH VTK FLAG, PERFORMED QRH PROCEDURE, SYSTEM RESTORED ITSELF BEFORE FMC SWITCH MOVED TO "BOTH ON LEFT". GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 INITIAL EVALUATION CHECK GOOD. NO HISTORY LAST 90 DAYS.
